# SDR ASAA2016100418406

- Difficulty date: October 4, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 38,196 hours, 11,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7501188
- Condition: Corroded
- Location: Bs 500d-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY, RT SLANT ANGLE PANEL CORRODED BS 500F - 500I.  ACFT GROUNDED. REMOVED CORROSION ON TRANSITION PANEL AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53 & T8225Q, LOCATED, DRILLED, & DEBURRED NEW TRANSITION PANEL &  SPLICE PLATE IAW SRM  53-00-53-2R-5,  SRM 51-40-05 & 51-40-06. ALODINED TRANSITION  PANEL & SPLICE PLATE IAW SRM 51-20-01, PRIMED IAW AMM  51-21-72, INSTALLED TRANSITION PANEL & SPLICE PLATE IAW  SRM  51-40-02.
